# SDR UALA2013032701968

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,128 hours, 13,495 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Part number: 6068022
- Part serial: 144
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT, AFT LEFT CENTER AND RIGHT BUSINESS LAVS WILL NOT FLUSH.  NO VACUUM, FORWARD SYSTEM.  VACUUM AVAILABLE ABOVE 16K FEET.  REMOVED AND REPLACED FWD SYSTEM 2 BLOWER PER MM, OPS CHECK NORMAL.
